# SDR SWIA201024954

- Difficulty date: July 25, 2010
- Submitted: October 4, 2010
- Operation: Air carrier
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 19,739 hours, 14,153 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL CRACKED AT STA 344 STR 16.  (C-CHECK)  REPAIRED PER SRM.
